A note on Hjorth's oscillation theorem

Journal of Symbolic Logic 75 (4):1359-1365 (2010)
We reformulate, in the context of continuous logic, an oscillation theorem proved by G. Hjorth and give a proof of the theorem in that setting which is similar to, but simpler than, Hjorth's original one. The point of view presented here clarifies the relation between Hjorth's theorem and first-order logic
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1286198151
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,037
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Greg Hjorth (2002). A Dichotomy Theorem for Turbulence. Journal of Symbolic Logic 67 (4):1520-1540.
Greg Hjorth (2007). A Note on Counterexamples to the Vaught Conjecture. Notre Dame Journal of Formal Logic 48 (1):49-51.
FangWen Yuan (2008). Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem. Proceedings of the Xxii World Congress of Philosophy 41:77-94.
William Paul Simmons (2000). Zionism, Place, and the Other. Philosophy in the Contemporary World 7 (1):21-25.
Christian List (2001). A Note on Introducing a 'Zero-Line' of Welfare as an Escape-Route From Arrow's Theorem. Pacific Economic Review (Special Section in Honour of Amartya Sen) 6 (2):223-238.
Stephen Mumford (2012). Moderate Partisanship as Oscillation. Sport, Ethics and Philosophy 6 (3):369-375.
Eleanor Knox (2010). Flavour-Oscillation Clocks and the Geometricity of General Relativity. British Journal for the Philosophy of Science 61 (2):433-452.
A. S. Troelstra (1974). Note on the Fan Theorem. Journal of Symbolic Logic 39 (3):584-596.

Monthly downloads

Added to index


Total downloads

8 ( #409,756 of 1,934,423 )

Recent downloads (6 months)

1 ( #434,207 of 1,934,423 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.